# SDR J7SA452065091015

- Difficulty date: October 15, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N617FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452065
- Aircraft time: 2,066 hours, 1,709 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 77412135
- Part serial: 062467
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENG FIRE INDICATION OCCURRED WHEN CLIMBING THROUGH FL250.  WENT OUT WHEN THROTTLE RETARDED.  AIR DIVERSION TO KATL WITH UNEVENTFUL LANDING AND TAXI.  TROUBLESHOT RT ENG FIRE INDICATION.  FOUND AFT FIRE LOOP BAD.  REMOVED AFT BODY AND GREEN SHEETS.  REPLACED FIRE LOOP WITH NEW AND REINSTALLED AFT BODY AND GREEN SHEETS.  COMPLIED WITH OPS AND LEAK CHECKS AND FOUND TO BE SATISFACTORY.
